# SDR FDEA202404240276

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63119
- Aircraft time: 5,768 hours, 2,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBD FLAP LEADING EDGE OTBD POSITION CAP PANEL #555DB IS DELAMINATED, MPN   113T2201-413G. REPAIRED, INSTALLED, AND SEALED L/H WING INBD FLAP LEADING EDGE OTBD POSITION CAP   PANEL #555DB IS DELAMINATED, MPN 113T2201-413G. IAW E.A. # H-5750-T0378910 A. REF B767 SRM   57-53-01-2R TABLE 1 REPAIR1, SRM 51-70-17-0G DETAIL II, AMM 51-21-00-7, SRM 51-40-02-0G, SRM   51-20-05-0G.      MAJOR REPAIR
